Some Notes on the Existence of Solution for Ordinary Differential Equations via Fixed Point Theory
Fei He
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We establish a fixed point theorem with w -distance for nonlinear contractive mappings in complete metric spaces. As applications of our results, we derive the existence and uniqueness of solution for a first-order ordinary differential equation with periodic boundary conditions. Here, we need not assume that the equation has a lower solution.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/309613.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/309613.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:309613
DOI: 10.1155/2014/309613
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().